Hankel-norm model approximation for LPV systems with parameter-varying time delays

Full text for this resource is not available from the Research Repository.

Wu, Ligang, Shi, Peng and Su, Xiaojie (2010) Hankel-norm model approximation for LPV systems with parameter-varying time delays. International Journal of Systems Science, 41 (10). pp. 1173-1185. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7428
DOI https://doi.org/10.1080/00207720903171753
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19911, Hankel-norm, linear matrix inequality, linear parameter-varying systems, model approximation, model reduction, parameter-varying delay
Citations in Scopus 13 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login